[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IP] heart pain w a high blood sugar



 Yes it can happen, but usually only if you have some cardiac disease. You
should call your doctor and let him know.
Clint Randolph, EMTP
T1 Ping Dexcom
Sent via BlackBerry from T-Mobile

-----Original Message-----
From: email @ redacted
Date: Mon, 31 May 2010 13:28:05 
To: <email @ redacted>
Cc: <email @ redacted>
Subject: [IP] heart pain w a high blood sugar

  I am 40 years old ( as of Thursday - yeay ) i was going to friends house
living
in rural area- before leaving changed my pump- so all new and fresh to go
insulin- on the two hour drive- i checked was 236- gave correction- then 30
minutes later 356- now thinking either wrong amount from breakfast or my canula
 is bent- got to place to ask where cvs was to get a needle bc i don't ever
bring
w me- ( now i will )- within 8 minutes my bg went from 400- 509 - got to cvs
took reservoir to needle inject insulin-------now weird thing my heart was
racing and my whole chest was hurting- even burning - then i am thinking am i
having a heart attack ?? i took 2 baby aspirins bc i think i read this
somewhere- of course then bg started to go down- and within hour i was back in
the 200's- and chest was fine


has anyone ever had this chest pain ?? 

Leigh Blackistone 
email @ redacted 
404 . 644 . 4737 
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org